LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
  Pictures Home   My Albums   Create Album   My Profile
 Advanced Search
 

19 Days After Sugery, pic 2
19 Days After Sugery, pic 2


Description

Now I am getting all these red and white patches. They don't hurt or itch, but it's just UGLY. I don't know what's happening (and I have nurse training), but my Flagyl and Keflex are going in the trash. I've had Thrush once and I DAMN sure don't want it again.

Comments (3)


Mikey1 From: Mikey1 | 2013-01-29 22:19:38

I am a nurse and that is infected. Get help from a professional or that will turn serious.o

Mikey1 From: Mikey1 | 2013-01-29 22:18:16

I am a nurse and that IS
Infected. Get help from a professional or your vagina is going to fall off!

Invisibl From: Invisibl | 2011-02-13 04:58:34

Looks like pus? Infected?

Comment on this album


Member Details

NYCgirl24
Username: NYCgirl24
Location: WA, United States
Gender: F
Age: 50
Height: 5'3"
Ethnicity: Caucasian

Embed

URL Link (for Email & IM):

HTML Tag (Websites & Blogs):

BBCode (Message Boards, Forums):